King Saud University Repository >
King Saud University >
The Excelent Center of Science & Mathematic Education >
The Excelent Center of Science & Mathematic Education >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/4890

Title: Decomposition method for one dimensional biharmonic equations
Authors: Khalifa, A.K.
Keywords: Method
Issue Date: 2006
Publisher: Inderscience enterprises
Citation: International Journal of Simulation and Process Modelling: 2(1-2); 59–64
Abstract: This paper deals with the study of the numerical solution of biharmonic equations in one dimension. Biharmonic equations appear frequently in many areas of engineering and physics representing some phenomena. The solution of such problems have been tackled by many authors. In this paper, a numerical method based on the Adomian decomposition method is introduced for the approximate solution of the equations. The obtained results are presented where only a few terms are required to obtain a good approximation to the solution. This shows that the method is accurate and efficient.
URI: http://hdl.handle.net/123456789/4890
ISSN: 1740-2123
Appears in Collections:The Excelent Center of Science & Mathematic Education

Files in This Item:

File Description SizeFormat
The decomposition method for one dimensional biharmonic equations.pdf161.25 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback